# SDR IPXA2015122296998

- Difficulty date: December 22, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 53,200 hours, 11,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT TEST.  OPS CHECK OF EMERGENCY LIGHT SYSTEM TEST FUNCTION NORMAL IAW MM 33-51-01, REPLACED MSC IAW MM 31-42-01, LP 169468 FOR MSC RR ALSO REPLACED EMERGENCY LIGHTS BATTERY PACK TEST RELAY R2-2700, REF WDM 33-51-01 AND SWPM 20-81-22 RETESTED EMERGENCY LIGHT SYSTEM TEST NORMAL REF 33-51-01, WDM 33-51-01.
